# SDR SWI2023F00005

- Difficulty date: January 29, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 44,304 hours, 37,702 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CARGO DOOR RESTAINT NET SUPPORT BEAM AFT LOWER ATTACHMENT CLIP CRACKED..     (C-CHECK RO 3/11/2023)    INSTALLED NEW CLIP P/N 601R35050-109 AT AFT END OF CARGO NET BEAM.   REF:   CRJ200 SRM 51-42-21 AND DWG 601R35050, REV: AC. C/W 51-900-1003-SKY LEAK CHECK GOOD
